# SDR SWAA2016081054695

- Difficulty date: August 8, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 76,493 hours, 63,474 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 65771
- Part serial: 12054
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY ON FINAL, 20NM TO 30NM, F/A CALLED AND SAID THEY SMELLED FUMES, NO SMOKE, IN AFT GALLEY AREA.  THE ODOR SPREAD THRU CABIN TO FLIGHT DECK.  THE EQUIPMENT COOLING LIGHT, IN NORMAL, CAME ON, SWITCHED TO ALT AND, OFF, LIGHT WENT OUT.  ODOR ALSO PRESENT IN ELECTRONIC EQUIPMENT BAY.  R & R NORMAL ELECTRONIC EQUIPMENT BLOWER IAW MM.
